Am feeling very tired weak headaches arms hands hurt unclear concentration sore back of neck muscle cramps when exerted over all not very fit all the time How long do these uundesirable side effects go on ? Am off work a month now and nearly ready to leave job as a canola oill refinery operator granted the blessing of a long term leave of absence. or will be terminated .Have recieved a letter stating list is so lo we have a list to wait out to be on waiting list, My Dr. started out saying its stress than said its depression not the ptu . annd gave me med for depression which i wont take i am not depressed or over stresssed .
This could be PTU side effect vs hyperthyroidism vs other problem (similar to arthritis, etc) -- would also ask why you are on PTU and not methimazole (which is currently preferred over PTU for hyperthyroidism if using medications).
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.